| Model Number |
10-0001 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Event log review could not establish a definitive root cause.Quality compliance will continue to monitor similar complaints as part of routine post-market surveillance.
Event or Problem Description
As per reporter, during final spin it was identified screw was placed medial and not in bone.Screws were removed and replaced.No patient harm was noted.